MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 47233E
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 3 bd alaris smartsite gravity set experienced roller clamp missing.The following information was provided by the initial reporter: account states that item #47233e is missing roller clamp and has excessive bubbles in line.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 31-mar-2023.H6: investigation summary: two samples were received for quality investigation.One of the samples received was unopened, still in the original packaging.The other sample was not in its original packaging.The customer complaint of misassembled was verified by visual examination.Comparing the samples received with the construction bill of materials indicate that the roller clamp of the assembly is missing on both samples.A device history record review for model 47233e lot number 22099387 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the misassemble is an issue at the manufacturing facility.The manufacturing facility conducted an investigation into the root cause of the issue seen with the sample.It was determined that the root cause of the issue was that the assembler was distracted and did not assemble the extension set correctly.
 
Event or Problem Description
It was reported that 3 bd alaris smartsite gravity set experienced roller clamp missing.The following information was provided by the initial reporter: account states tha item #47233e is missing roller clamp and has excessive bubbles in line.

Brand Name
BD ALARIS SMARTSITE GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16619957
Report Number9616066-2023-00560
Device Sequence Number5923873
Product Code FPA
UDI-Device Identifier10885403235443
UDI-Public(01)10885403235443
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number47233E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown